# SDR DALA2019030501469

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON RT EXTERIOR SKIN AT VERTICAL STABILIZER, PROYECTION STA Y= 1420 APPROX. CRACK ON RT EXTERIOR SKIN AT VERTICAL STABILIZER, PROYECTION STA Y= 1420 APPROX WAS REPAIRED PER ER/A 575990-14AD REV. ORIGINAL (SECTION I PERMANENT REPAIR ) AND ETI-88-19-017 REV 2. REPAIR APPROVAL IS LIMITED TO 75,000 CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION ) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT PER ER/A 575990-14AD REV. ORIGINAL UNDER LOG 0969525. (LP0969949)
